# SDR 95ZZZX2801

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5787E
- Make and model: Aerosp AS 355F
- Aircraft serial: 5058
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12003108
- Condition: Cracked
- Location: T/R Blade Pocket
- Part time: 2,823 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND SPAR HAS SPANWISE CRACK LOCATED 8 MM FROM EDGE OF SPAR THAT IS INSIDE BLADE POCKET AREA.  CAUSE UNKNOWN.
